# SDR DALA2016120109435

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 72,853 hours, 55,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL SEAT LIGHT INOP AT SEAT 21 D/E. RMVD & RPLCD EEPL LIGHT ASSY AT SEAT 21D/E. OPS CK GOOD.
